# SDR SWIA2023053000706

- Difficulty date: July 6, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 47,288 hours, 40,264 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET FWD SPAR IS DENTED AT THE UPPER EDGE (FILED CLOSED)REMOVED AND REPLACED LEFT WINGLET FWD SPARWITH A SERVICEABLE SPAR  IN REFERENCE TO 51-40-00
